Translator Disclaimer
2006 Borel summability of divergent solutions for singularly perturbed first-order ordinary differential equations
Masaki Hibino
Tohoku Math. J. (2) 58(2): 237-258 (2006). DOI: 10.2748/tmj/1156256403

Abstract

This paper is concerned with the study of the Borel summability of divergent solutions for singularly perturbed inhomogeneous first-order linear ordinary differential equations which have a regularity at the origin. In order to assure the Borel summability of divergent solutions, global analytic continuation properties for coefficients are required despite the fact that the domain of the Borel sum is local.

Citation

Download Citation

Masaki Hibino. "Borel summability of divergent solutions for singularly perturbed first-order ordinary differential equations." Tohoku Math. J. (2) 58 (2) 237 - 258, 2006. https://doi.org/10.2748/tmj/1156256403

Information

Published: 2006
First available in Project Euclid: 22 August 2006

zbMATH: 1118.34083
MathSciNet: MR2248432
Digital Object Identifier: 10.2748/tmj/1156256403

Subjects:
Primary: 35C20
Secondary: 35C10, 35C15

Rights: Copyright © 2006 Tohoku University

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.58 • No. 2 • 2006
Back to Top